# SDR DALA2025090506568

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 13,340 hours, 1,526 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3420 3R DOOR ASSIST BOTTLE AT YELLOW BAND CENTER LINE. CORRECTIVE ACTION: SERVICE DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (7826244)
